American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(06A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Robert I. Soare. Recursively enumerable sets and degrees. Bull. Amer. Math. Soc. 84 (1978) 1149-1181. MR 508451.
Abstract, references, and article information   
View Article: PDF

[2] Sydney Bulman-Fleming and Kenneth McDowell. Flat semilattices . Proc. Amer. Math. Soc. 72 (1978) 228-232. MR 0505915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Peter Köhler. The semigroup of varieties of Brouwerian semilattices . Trans. Amer. Math. Soc. 241 (1978) 331-342. MR 0480230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mary Katherine Bennett. Every finite lattice is a face lattice. Bull. Amer. Math. Soc. 83 (1977) 406. MR 0429665.
Abstract, references, and article information   
View Article: PDF

[5] Dietmar Schweigert. Affine complete ortholattices . Proc. Amer. Math. Soc. 67 (1977) 198-200. MR 0460196.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bjarni Jónsson and Ivan Rival. Critical edges in subdirectly irreducible lattices . Proc. Amer. Math. Soc. 66 (1977) 194-196. MR 0450148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mary Katherine Bennett. Lattices of convex sets . Trans. Amer. Math. Soc. 234 (1977) 279-288. MR 0463051.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] D. J. Hartfiel and C. J. Maxson. The lattice of patterns induced by a positive cone of functions . Trans. Amer. Math. Soc. 232 (1977) 43-59. MR 0469837.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] E. W. Johnson. Join-principal element lattices . Proc. Amer. Math. Soc. 57 (1976) 202-204. MR 0404067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Paul Bankston. Clopen sets in hyperspaces . Proc. Amer. Math. Soc. 54 (1976) 298-302. MR 0405332.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Zahava Shmuely. Fixed points of antitone mappings . Proc. Amer. Math. Soc. 52 (1975) 503-505. MR 0373982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] George Hutchinson. On the representation of lattices by modules . Trans. Amer. Math. Soc. 209 (1975) 311-351. MR 0376462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] George Markowsky. The factorization and representation of lattices . Trans. Amer. Math. Soc. 203 (1975) 185-200. MR 0360386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joe B. Rhodes. Modular and distributive semilattices . Trans. Amer. Math. Soc. 201 (1975) 31-41. MR 0351935.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] T. B. Muenzenberger and R. E. Smithson. Characterizations of compactness of the interval topology in semilattices . Proc. Amer. Math. Soc. 46 (1974) 133-136. MR 0345885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] G. Grätzer and J. Sichler. On generating free products of lattices . Proc. Amer. Math. Soc. 46 (1974) 9-14. MR 0344167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] G. Grätzer and H. Lakser. Free-lattice-like sublattices of free products of lattices . Proc. Amer. Math. Soc. 44 (1974) 43-45. MR 0327591.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] G. Grätzer. A property of transferable lattices . Proc. Amer. Math. Soc. 43 (1974) 269-271. MR 0335378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. W. Lea. The codimension of the boundary of a lattice ideal . Proc. Amer. Math. Soc. 43 (1974) 36-38. MR 0371754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Angelo Margaris. Identities in implicative semilattices . Proc. Amer. Math. Soc. 41 (1973) 443-448. MR 0337707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Ralph Freese. Varieties generated by modular lattices of width four. Bull. Amer. Math. Soc. 78 (1972) 447-450. MR 0289376.
Abstract, references, and article information   
View Article: PDF

[22] C. S. Johnson and F. R. McMorris. Completely cyclic injective semilattices . Proc. Amer. Math. Soc. 36 (1972) 385-388. MR 0310111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paul S. Schnare. The topological complementation theorem \`a la Zorn . Proc. Amer. Math. Soc. 35 (1972) 285-286. MR 0296884.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] J. W. Lea. An embedding theorem for compact semilattices . Proc. Amer. Math. Soc. 34 (1972) 325-331. MR 0437407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Sichler. Nonconstant endomorphisms of lattices . Proc. Amer. Math. Soc. 34 (1972) 67-70. MR 0291032.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Lloyd D. Tucker. Embedding partially ordered spaces in topological semilattices . Proc. Amer. Math. Soc. 33 (1972) 203-206. MR 0292724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] A. R. Stralka. The lattice of ideals of a compact semilattice . Proc. Amer. Math. Soc. 33 (1972) 175-180. MR 0308325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Johnny A. Johnson. Union conditions in Noether lattices . Proc. Amer. Math. Soc. 31 (1972) 391-394. MR 0294188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] S. D. Comer and D. X. Hong. Some remarks concerning the varieties generated by the diamond and the pentagon . Trans. Amer. Math. Soc. 174 (1972) 45-54. MR 0313142.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Ralph McKenzie. Equational bases and nonmodular lattice varieties . Trans. Amer. Math. Soc. 174 (1972) 1-43. MR 0313141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 32 found      Go to page: 1 2